# SDR 99ZZZX4127

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8417V
- Make and model: Ayres S-2R
- Aircraft serial: 2177R
- Engine: Pwa R1340AN1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 12788
- Condition: Broken
- Location: Compressor
- Stage of operation: NR
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CONDUCTING AERIAL APPLICATION, ENGINE SUDDENLY LOST POWER, EMERGENCY LANDING.  INSPECTION DISCLOSED IMPELLER HAD FAILED WHICH RESTRICTED AIRFLOW.
